# SDR AALA200801640

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 26,927 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FIRST CLASS GALLEY NEAR CLOSET INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT FIRST CLASS GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
